# SDR 2006FA0000816

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: General aviation
- Aircraft: N8916X
- Make and model: Cessna 182D
- Aircraft serial: 18253316
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Split
- Location: Fuel Cap
- Part time: 300 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE RT FUEL TANK CAP O-RING SPLIT AND FUEL SIPHONED OUT OF THE RT TANK DURING FLIGHT.
